# SDR TRAX200800167

- Difficulty date: January 30, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER OF TAIL BUMPER BTW FR 38 TO 39 STR 21 RT TO 21 LT CORRODED.  CORROSION REMOVED AS PER SRM 51-21-42. U/T PERFORMED IAW AMO 46-90. SKIN DOUBLER OF TAIL BUMPER REPAIRED AS PER SRM 53-00-00 FIG 410. OUT OF LIMITS AS PER SRM: 53-61-00 FIG 301.
